MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was advised with a quote to return the device to bench repair for exchange of device and they accepted.The device was returned to bench and evaluated.It was stated that there was a speaker malfunction and no sound at start up test failures on the mt56060 tool.The customer was previously provided a replacement device to resolve the issue.It has been concluded that no further action is required at this time.Based on the analysis at the bench, it was confirmed that the product malfunction was caused due to a defective speaker.The customer was previously provided a replacement device to resolve the issue.
 
Event or Problem Description
Philips received a complaint on an intellivue mx40 802.11a/b/g indicating that the device had no audio.The device was not in use on patient at time of event, there was no patient involvement.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25522541
Report Number1218950-2026-100409
Device Sequence Number10557965
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown